# SDR DALA2022010100007

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CORROSION ON H-STAB CENTER SECTION UPPER SKIN AT FRONT SPAR RBL13.83. CORRECTIVE ACTION: THE DAMAGE AREA BLEND OUT REPAIRED AS PER PRI596105-14 REV.0. (2067935)
